I am taking 100mg gabapentin 2times a day and 25mg amitriptoline at bedtime for neuropathy. I am experiencing the side effects of gas and bloating. The combination of drugs works good to help control the pain as the gabapentin does not make me drowsy and the amitriptoline makes me able to sleep good. What is an effective product sold over the counter to help with this uncomfortable side effect? Also, does this side effect go away in time? I was recently diagnosed with advanced polyneuropathy and am in a trial period of finding the right mess to control the pain, any suggestions would be greatly appreciated.
I have neuropathy and I submitted my questions about what would help with the pain and not so many prescriptions. I was told about taking vitamin B12. And tried it; the B12 works amazing. So now all I take is the Gabapentin 100 3 a day and I am basically, pain free for majority of the time. Vitamin B 12-1500 mg. At first I took 3 tablets and I went down to 2 tablets in the morning along with my Gabapentin. Hopefully you can give this a try and no side effects at all. Good luck and have a great day.
Simethicone (Gas-X, other names too) is an anti-foaming agent that is useful in treating gas. It causes the gas in your system to collect into larger bubbles which are easier to pass, and generally less uncomfortable. Also, ginger root - either as ginger tea or in capsule form. Ginger is, in my experience, one of the most effective all-round treatments for gastrointestinal problems - particularly nausea - but it also works really well with gas and bloating. It increases the motility of your digestive system, among other effects, which I find very helpful in getting rid of that nasty gassy feeling. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2010 • 1 answer
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
Posted 3 Apr 2011 • 1 answer
Posted 15 Jul 2011 • 4 answers
Posted 25 Jul 2012 • 4 answers
Posted 16 May 2014 • 1 answer